MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ8 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT DUOFIX TAP SZ8 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Model Number 1570-12-150
Medical Device Problem Codes Fracture (1260); Biocompatibility (2886)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Tissue Damage (2104); Discomfort (2330); Limited Mobility Of The Implanted Joint (2671); Test Result (2695)
Date of Event 05/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: litigation alleges the patient suffers from large amounts of toxic cobalt-chromium metal ions and particles to be released into the blood, tissue and bone, pain, discomfort, immobility and inflammation.Update rec¿d 4/30/2014¿ pfs and medical records received.Part/lot was provided.After review of the medical records there is no new additional information that would affect the existing mdr decision.The complaint was updated on : 5/29/2014.Update received 05/13/2016 the sales rep has reported the revision surgery.Patient was revised to address pain.There is no new information that would change the existing mdr decision or investigation.Complaint was updated on 05/19/2016.Update ad 31 jul 2018: (b)(4) has been re-opened under (b)(4) due to the receipt of ppf and sticker sheets record.In addition to what were previously alleged, ppf alleges metallosis, component fracture and infection.Added all other implants due to alleged infection.Account name, facility name, patient code, products expiration and udi were also added.Corrected event date.Doi: (b)(6) 2008- dor: (b)(6) 2016 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT DUOFIX TAP SZ8 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8498965
Report Number1818910-2019-90254
Device Sequence Number2689217
Product Code LPH
UDI-Device Identifier10603295060192
UDI-Public10603295060192
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-12-150
Device Catalogue Number157012150
Device Lot NumberCN6F51000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight111